MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALB2 ALBUMIN GEN.2; BROMCRESOL GREEN DYE-BINDING, ALBUMIN

ROCHE DIAGNOSTICS ALB2 ALBUMIN GEN.2; BROMCRESOL GREEN DYE-BINDING, ALBUMIN
Catalog Number 05166861190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).Calibration and qc data were acceptable.A review of the alarm trace showed few abnormal aspiration alarms present on the day of the event.Investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable albumin gen.2 assay results for two patient samples on a cobas 8000 c702 module.Both samples were repeated as the results did not match the patient's history.Sample 1: the initial result was < 2 g/l.The repeated result was 51.5 g/l.Sample 2: the initial result was < 2 g/l.The repeated result was 44 g/l.None of the results were reported out.
 
Additional Manufacturer Narrative
A general reagent issue was excluded as calibration and qc data were acceptable.The analyzer alarm trace contained sample handling-related alarms which indicate a preanalytical issue in the lab.The investigation determined the issue was consistent with pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.The investigation did not identify a product problem.

Brand Name
ALB2 ALBUMIN GEN.2
Common Device Name
BROMCRESOL GREEN DYE-BINDING, ALBUMIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20856508
Report Number1823260-2024-03534
Device Sequence Number8865184
Product Code CIX
UDI-Device Identifier04015630924820
UDI-Public04015630924820
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05166861190
Device Lot Number804903, 814915
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown